Leibniz algebras with absolute maximal Lie subalgebras

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

A Lie subalgebra of a given Leibniz algebra is said to be an absolute maximal Lie subalgebra if it has codimension one. In this paper, we study some properties of non-Lie Leibniz algebras containing absolute maximal Lie subalgebras. When the dimension and codimension of their Lie-center are greater than two, we refer to these Leibniz algebras as s-Leibniz algebras (strong Leibniz algebras). We provide a classification of nilpotent Leibniz s-algebras of dimension up to five.

Опис

Теми

Цитування

Leibniz algebras with absolute maximal Lie subalgebras / G.R. Biyogmam, C. Tcheka // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 52–65. — Бібліогр.: 18 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced